IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

Nonlinear model of mean free surface of waves
Dong, G.; Zou, Z.; Dodd, N. (1999). Nonlinear model of mean free surface of waves. China Ocean Eng. 13(2): 155-162
In: China Ocean Engineering. China Ocean Press: Beijing. ISSN 0890-5487, more
Peer reviewed article  

Available in Authors 

Authors  Top 
  • Dong, G.
  • Zou, Z.
  • Dodd, N.

All data in IMIS is subject to the VLIZ privacy policy Top | Authors